Hokkaido Mathematical Journal

Grassmann geometry on the 3-dimensional non-unimodular Lie groups

Jun-ichi INOGUCHI and Hiroo NAITOH

Full-text: Access denied (subscription has expired)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study the Grassmann geometry of surfaces when the ambient space is a 3-dimensional non-unimodular Lie group with left invariant metric. This work together with our previous papers yield a complete classification of Grassmann geometry of orbit type in all 3-dimensional homogeneous spaces.

Article information

Hokkaido Math. J., Volume 48, Number 2 (2019), 385-406.

First available in Project Euclid: 11 July 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53B25: Local submanifolds [See also 53C40] 53C40: Global submanifolds [See also 53B25] 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Grassmann geometry non-unimodular Lie group


INOGUCHI, Jun-ichi; NAITOH, Hiroo. Grassmann geometry on the 3-dimensional non-unimodular Lie groups. Hokkaido Math. J. 48 (2019), no. 2, 385--406. doi:10.14492/hokmj/1562810516. https://projecteuclid.org/euclid.hokmj/1562810516

Export citation